# SDR MASA20210812370

- Difficulty date: July 13, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 37,006 hours, 30,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: MM67043255003
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMP REPAIR FOR 6 DAMAGED DOME NUTS AND CORROSION FOUND TO THE FUSELAGE CHANNEL REP INS 100FH, PRP DUE TO 1000 FH OR (NEXT C-CHECK) REF CR9-53-4957 JOB 38|PERMANENT REPAIR WAS PERFORMED PER EA 83-2021-018 REV. IR, SECTION 1
SUPPLEMENTAL: ADDING REFERENCE TO CJR9-53-4957 JOB 38
